Alert archive / Louisiana / Tornado Warnings in 2015
Tornado Warning 7, NWS New Orleans, LA
NWS New Orleans, LA issued this tornado warning at Apr 15, 2015, 4:53 PM CDT for Orleans Parish, Saint Bernard Parish, Louisiana. It was in force for 37 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 15, 2015, 4:53 PM CDT (21:53 UTC)
- Expired
- Apr 15, 2015, 5:30 PM CDT
- In force
- 37 min
- Issued by
- NWS New Orleans, LA
- Area
- Storm-based polygon
Counties Orleans Parish, LA, Saint Bernard Parish, LA
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 15, 5:03 PM CDT | HAIL 1.75 | New Orleans, LA | HAM OPERATOR REPORTED GOLF BALL SIZED HAIL NEAR I-610/I-10 SPLIT |
| Apr 15, 5:10 PM CDT | HAIL 1.5 | 3 Sse East New Orleans, LA | DELAYED REPORT OF PING PONG TO GOLF BALL SIZED HAIL. TIME ESTIMATED FROM RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 12:00Z, 9.9 hours before the alert went out and 38 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 455 J/kg
- Mixed-layer CIN
- -60 J/kg
- Mixed-layer LCL
- 598 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 83 m²/s²
- 0-3 km storm-relative helicity
- 83 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.8
The text
As transmitted, in the capitals the NWS used until 2016.
697
WFUS54 KLIX 152153
TORLIX
LAC071-087-152230-
/O.NEW.KLIX.TO.W.0007.150415T2153Z-150415T2230Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE NEW ORLEANS LA
453 PM CDT WED APR 15 2015
THE NATIONAL WEATHER SERVICE IN NEW ORLEANS HAS ISSUED A
* TORNADO WARNING FOR...
NORTHWESTERN ST. BERNARD PARISH IN SOUTHEASTERN LOUISIANA...
SOUTHWESTERN ORLEANS PARISH IN SOUTHEASTERN LOUISIANA...
* UNTIL 530 PM CDT
* AT 453 PM CDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS STORM WAS LOCATED
OVER NEW ORLEANS...AND MOVING EAST AT 30 MPH.
* LOCATIONS IMPACTED INCLUDE...
NEW ORLEANS...CHALMETTE...GRETNA...ARABI...MERAUX AND VIOLET.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE IN A MOBILE
HOME OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND
PROTECT YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 2993 9005 2994 9006 2993 9006 2994 9011
3003 9009 3007 8975 3004 8976 3004 8982
3000 8986 2995 8984 2993 8982 2994 8978
2990 8979
TIME...MOT...LOC 2153Z 271DEG 26KT 2998 9005
$$2 follow-up statements
083
WWUS54 KLIX 152205
SVSLIX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
505 PM CDT WED APR 15 2015
LAC071-087-152230-
/O.CON.KLIX.TO.W.0007.000000T0000Z-150415T2230Z/
ST. BERNARD LA-ORLEANS LA-
505 PM CDT WED APR 15 2015
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 530 PM CDT FOR
NORTHWESTERN ST. BERNARD AND CENTRAL ORLEANS PARISHES...
AT 504 PM CDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE
OF PRODUCING A TORNADO. THIS DANGEROUS STORM WAS LOCATED OVER
ARABI...OR NEAR CHALMETTE...MOVING EAST AT 25 MPH.
IN ADDITION...GOLF BALL SIZE HAIL WAS REPORTED ALONG INTERSTATE 10
AND 610.
LOCATIONS IMPACTED INCLUDE...
NEW ORLEANS...CHALMETTE AND ARABI.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE IN A MOBILE
HOME OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND
PROTECT YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 2998 9007 3003 9006 3007 8975 3004 8976
3004 8982 3000 8986 2995 8984 2995 8998
TIME...MOT...LOC 2204Z 269DEG 20KT 2999 8999
$$496
WWUS54 KLIX 152226
SVSLIX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
526 PM CDT WED APR 15 2015
LAC071-087-152236-
/O.EXP.KLIX.TO.W.0007.000000T0000Z-150415T2230Z/
ST. BERNARD LA-ORLEANS LA-
526 PM CDT WED APR 15 2015
...THE TORNADO WARNING FOR NORTHWESTERN ST. BERNARD AND CENTRAL
ORLEANS PARISHES WILL EXPIRE AT 530 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.
LAT...LON 2998 9007 3003 9006 3007 8975 3004 8976
3004 8982 3000 8986 2995 8984 2995 8998
TIME...MOT...LOC 2224Z 271DEG 26KT 2999 8999
$$What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New Orleans, LA wrote its last area forecast discussion before this tornado warning went out at Apr 15, 3:47 PM CDT, 1 hour 6 minutes earlier.
Area forecast discussion, Apr 15, 3:47 PM CDT, 1 hour 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW ORLEANS LA
347 PM CDT WED APR 15 2015
.SYNOPSIS...
SOUTHWESTERLY UPPER FLOW CONTINUES ACROSS THE AREA...PUMPING
ABUNDANT MOISTURE INTO THE AREA. WITH A SLIGHTLY
DRIER...PRECIPITABLE WATER VALUES NEAR 1.5 INCHES...NO
SIGNIFICANT UPPER FEATURES WERE AVAILABLE TO PRODUCE WIDESPREAD
PRECIPITATION TODAY. STILL SEEING SCATTERED ACTIVITY WHICH IS
PRODUCING TORRENTIAL RAINFALL IN A FEW AREAS THAT HAVE
NECESSITATED FLASH FLOOD WARNINGS. OUTSIDE OF CONVECTION...TEMPS
HAVE WARMED INTO THE UPPER 70S AND LOWER 80S WITH DEW POINTS IN
THE UPPER 60S.
&&
.SHORT TERM...
EXPECT THAT MOST OF THE CURRENT CONVECTION WILL DIE OUT SHORTLY
AFTER SUNSET. HOWEVER...THE LULL WILL NOT LAST VERY LONG. NEXT
IMPULSE WILL START PRODUCING WIDESPREAD SHOWERS AND THUNDERSTORMS
TOMORROW MORNING WITH PRECIPITABLE WATER VALUES RETURNING TO
AROUND 1.8 INCHES FOR THURSDAY AND FRIDAY. CAN CERTAINLY SEE ONE
TO THREE INCHES OF RAIN BOTH DAYS IN AREAS THAT RECEIVE
THUNDERSTORMS. AFTER THE RAINFALL OF THE PAST FEW DAYS...FLASH
FLOOD GUIDANCE APPEARS TO BE TOO HIGH. WILL EXTEND FLASH FLOOD WATCH
THROUGH FRIDAY AFTERNOON...AND IF GFS/ECMWF SOLUTIONS ARE
CORRECT...WILL PROBABLY NEED TO EXTEND IT INTO SATURDAY IN LATER
FORECASTS. WILL CARRY CATEGORICAL POPS DURING THE DAY THURSDAY AND
FRIDAY...WITH LIKELY POPS DURING THE NIGHT PERIODS AFTER TONIGHT.
FOR NOW...WILL DISREGARD DRIER NAM SOLUTION FOR SATURDAY AND GO
WITH LIKELY POPS. CLOUDS AND PRECIPITATION SHOULD HOLD HIGHS IN
THE 70S...BUT IT WILL NOT TAKE MUCH OF A BREAK IN CLOUD COVER TO
ALLOW TEMPERATURES TO CLIMB INTO THE 80S. 35
&&
.LONG TERM...
MEDIUM RANGE MODELS INDICATING A BREAK IN THE PERSISTENT SOUTHWEST
UPPER FLOW BY SUNDAY OR MONDAY...WHICH SHOULD ALLOW FOR A FEW DAYS
OF DRYING. A SOUTHERN STREAM SHORTWAVE COULD RETURN A CHANCE OF
RAIN TO THE AREA WEDNESDAY OR THURSDAY...BUT THERE IS QUITE A BIT
OF DIVERGENCE IN MODEL SOLUTIONS AFTER MONDAY. WILL CONTINUE WITH
CURRENT FORECAST TRENDS BEYOND SUNDAY. 35
&&
.AVIATION...
SHOWERS AND THUNDERSTORMS ARE BECOMING MORE MORE NUMEROUS IN
NATURE. THE COVERAGE IS NOT HIGH ENOUGH TO MERIT PREVAILING SHRA
OR TSRA BUT AT LEAST HAVE VICINITY. VIS/CIGS COULD LOWER TO IFR
CONDITIONS IF ONE OF THESE CELLS MOVES OVER THE AREA DUE TO HEAVY
RAINFALL. WINDS COULD GUST TO 30+KNOTS AS WELL. NOT MUCH ACTIVITY
EXPECTED OVERNIGHT...BUT LIGHT FOG IS LIKELY AFTER MIDNIGHT AND
MAINLY AROUND SUNRISE.
MEFFER
&&
.MARINE...
ONSHORE FLOW IS EXPECTED TO BE MAINTAINED AT LEAST THROUGH SUNDAY
BEFORE A COLD FRONT IS PROJECTED TO ENTER THE NORTH GULF LATE
SUNDAY NIGHT/MONDAY MORNING. UPPER LEVEL DISTURBANCE PATTERN WITH
SOUTHERN BRANCH FLOW WILL MAINTAIN A HEIGHTENED SITUATION FOR
MARITIME THUNDERSTORM COMPLEX DEVELOPMENTS EACH DAY THROUGH
SUNDAY...WHICH WOULD PRESENT LOCALLY ROUGH CONDITIONS FROM THE
MORE ORGANIZED STORM STRUCTURES AT TIMES IN SQUALL LINES. WATER
SPOUTS WILL BE POSSIBLE AS WELL
RR/MEFFER
&&
.DECISION SUPPORT...
DSS CODE...BLUE.
DEPLOYED...NONE.
ACTIVATION...NONE.
ACTIVITIES...MONITORING HEAVY RAINFALL/FLOODING POTENTIAL.
DECISION SUPPORT SERVICES (DSS) CODE LEGEND
GREEN = NO WEATHER IMPACTS THAT REQUIRE ACTION
BLUE = LONG FUSED WATCH/WARNING/ADVISORY IN EFFECT OR HIGH
VISIBILITY EVENT
YELLOW = HEIGHTENED IMPACTS WITH SHORT FUSED
WATCH/WARNING/ADVISORY ISSUANCES; RADAR SUPPORT
ORANGE = HIGH IMPACTS - SLIGHT TO MODERATE RISK SEVERE; NEARBY
TROPICAL EVENTS; HAZMAT OR OTHER LARGE EPISODES
RED = FULL ENGAGEMENT FOR MODERATE TONIGHT RISK SVR
AND/OR DIRECT TROPICAL THREATS; EVENTS OF NATIONAL
SIGNIFICANCE
&&
.PRELIMINARY POINT TEMPS/POPS...
MCB 65 77 65 78 / 30 80 60 80
BTR 66 79 67 80 / 30 80 60 80
ASD 68 79 68 80 / 30 80 60 80
MSY 69 79 70 80 / 30 80 60 80
GPT 70 78 70 77 / 30 80 60 80
PQL 69 78 69 79 / 30 80 60 80
&&
.LIX WATCHES/WARNINGS/ADVISORIES...
LA...FLASH FLOOD WATCH THROUGH FRIDAY EVENING FOR LAZ040-046>050-
056>070-072.
GM...NONE.
MS...FLASH FLOOD WATCH THROUGH FRIDAY EVENING FOR MSZ077-080>082.
GM...NONE.
&&Hazardous weather outlook, Apr 15, 4:05 PM CDT, 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NEW ORLEANS LA 405 PM CDT WED APR 15 2015 GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>037- 039-040-046>050-056>072-MSZ068>071-077-080>082-160915- LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND- LAKE BORGNE-CHANDELEUR SOUND-BRETON SOUND- COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT 20 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON OUT 20 NM- COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER OUT 20 NM- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM- COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON FROM 20 TO 60 NM- COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO 60 NM-POINTE COUPEE-WEST FELICIANA-EAST FELICIANA-ST. HELENA- WASHINGTON-ST. TAMMANY-IBERVILLE-WEST BATON ROUGE- EAST BATON ROUGE-ASCENSION-LIVINGSTON-ASSUMPTION-ST. JAMES- ST. JOHN THE BAPTIST-UPPER LAFOURCHE-ST. CHARLES-UPPER JEFFERSON- ORLEANS-UPPER PLAQUEMINES-UPPER ST. BERNARD-UPPER TERREBONNE- LOWER TERREBONNE-LOWER LAFOURCHE-LOWER JEFFERSON- LOWER PLAQUEMINES-LOWER ST. BERNARD-NORTHERN TANGIPAHOA- SOUTHERN TANGIPAHOA-WILKINSON-AMITE-PIKE-WALTHALL-PEARL RIVER- HANCOCK-HARRISON-JACKSON- 405 PM CDT WED APR 15 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST LOUISIANA...SOUTH MISSISSIPPI AND THE ADJACENT COASTAL WATERS. .DAY ONE...TONIGHT A FLASH FLOOD WATCH REMAINS IN EFFECT OVERNIGHT FOR THE POSSIBILITY OF FLOODING RAINS. THE MAIN THREAT AREA FOR TODAY IS SOUTH OF INTERSTATE 10. THERE IS A MARGINAL RISK OF STRONG TO POSSIBLY SEVERE THUNDERSTORMS ACROSS THE AREA THROUGH EARLY EVENING. THE PRIMARY THREAT WILL BE DAMAGING DOWN BURST WINDS AND LARGE HAIL FROM THUNDERSTORMS. LOCALLY HEAVY RAINFALL AND FREQUENT LIGHTNING CAN ALSO BE EXPECTED. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THE THREAT OF FLOODING RAINS WILL CONTINUE AND BECOME MORE LIKELY THURSDAY THROUGH SATURDAY. A FLASH FLOOD WATCH WILL BE IN EFFECT THROUGH FRIDAY AFTERNOON. THE RAIN CHANCES WILL DECREASE WITH A COLD FRONTAL PASSAGE SATURDAY NIGHT. STRONG THUNDERSTORMS WILL ALSO BE POSSIBLE EACH DAY THURSDAY THROUGH SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. PLEASE REPORT ANY FLASH FLOODING OR SEVERE WEATHER THAT MAY OCCUR PROMPTLY TO YOUR LOCAL LAW ENFORCEMENT OR EMERGENCY MANAGEMENT AGENCY.
In the hours before
Local storm report, Apr 15, 4:34 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
434 PM CDT WED APR 15 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM HAIL LAPLACE 30.07N 90.47W
04/15/2015 E1.00 INCH ST. JOHN THE BAPTI LA STORM CHASER
&&Local storm report, Apr 15, 4:39 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
439 PM CDT WED APR 15 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM TSTM WND GST NEW ORLEANS ARMSTRONG A 29.98N 90.25W
04/15/2015 M60 MPH JEFFERSON LA OFFICIAL NWS OBS
&&Local storm report, Apr 15, 4:44 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
444 PM CDT WED APR 15 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0442 PM HAIL METAIRIE 30.00N 90.18W
04/15/2015 E0.88 INCH JEFFERSON LA BROADCAST MEDIA
&&Special weather statement, Apr 15, 4:44 PM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NEW ORLEANS LA 444 PM CDT WED APR 15 2015 LAZ037-039-040-048-050-071-072-152245- ST. HELENA LA-WASHINGTON LA-SOUTHERN TANGIPAHOA LA-ST. TAMMANY LA- EAST BATON ROUGE LA-LIVINGSTON LA-NORTHERN TANGIPAHOA LA- 444 PM CDT WED APR 15 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN ST. TAMMANY... WESTERN WASHINGTON...TANGIPAHOA...NORTHEASTERN EAST BATON ROUGE... NORTHEASTERN LIVINGSTON...SOUTHERN ST. HELENA AND SOUTHEASTERN EAST FELICIANA PARISHES UNTIL 545 PM CDT... AT 444 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR ALBANY...OR 12 MILES WEST OF HAMMOND...MOVING NORTHEAST AT 30 MPH. HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... HAMMOND...AMITE...PONCHATOULA...AMITE CITY...LIVINGSTON... INDEPENDENCE...ROSELAND...ALBANY...SPRINGFIELD...MONTPELIER... ROBERT...NATALBANY...WILMER...KILLIAN AND TICKFAW. LAT...LON 3055 9024 3032 9071 3068 9095 3100 9019 TIME...MOT...LOC 2144Z 244DEG 25KT 3053 9066
Local storm report, Apr 15, 4:46 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
446 PM CDT WED APR 15 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0442 PM HAIL METAIRIE 30.00N 90.18W
04/15/2015 E1.75 INCH JEFFERSON LA LAW ENFORCEMENT
GOLF BALL SIZED HAIL IN KENNER AND METAIRIE REPORT BY
JPSO
&&Local storm report, Apr 15, 4:52 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NEW ORLEANS LA
452 PM CDT WED APR 15 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0129 PM FLASH FLOOD 4 N GULFPORT 30.44N 89.07W
04/15/2015 HARRISON MS EMERGENCY MNGR
MAJOR STREET FLOODING IN ORANGE GROVE AREA OF GULFPORT
NEAR I-10/HWY 49.
0157 PM FLASH FLOOD 2 NNW LONG BEACH 30.39N 89.18W
04/15/2015 HARRISON MS EMERGENCY MNGR
28TH STREET BETWEEN KLONDYKE AND BEAT LINE ROAD IS CLOSED
DUE TO HIGH WATER.
0157 PM FLASH FLOOD 2 NNW LONG BEACH 30.39N 89.18W
04/15/2015 HARRISON MS EMERGENCY MNGR
28TH STREET BETWEEN KLONDYKE AND BEAT LINE ROAD IS CLOSED
DUE TO HIGH WATER.
0157 PM FLASH FLOOD 2 NNW LONG BEACH 30.39N 89.18W
04/15/2015 HARRISON MS EMERGENCY MNGR
28TH STREET BETWEEN KLONDYKE AND BEAT LINE ROAD IS CLOSED
DUE TO HIGH WATER.
0157 PM FLASH FLOOD 2 NNW LONG BEACH 30.39N 89.18W
04/15/2015 HARRISON MS EMERGENCY MNGR
28TH STREET BETWEEN KLONDYKE AND BEAT LINE ROAD IS CLOSED
DUE TO HIGH WATER.
0325 PM HAIL GRAMERCY 30.06N 90.70W
04/15/2015 E0.75 INCH ST. JAMES LA TRAINED SPOTTER
0327 PM HAIL 2 SW GRAMERCY 30.04N 90.72W
04/15/2015 E1.00 INCH ST. JAMES LA TRAINED SPOTTER
0345 PM HAIL LAPLACE 30.07N 90.47W
04/15/2015 E0.88 INCH ST. JOHN THE BAPTI LA PUBLIC
0346 PM HAIL GARYVILLE 30.08N 90.62W
04/15/2015 E1.75 INCH ST. JOHN THE BAPTI LA PUBLIC
SEVERAL REPORTS OF QUARTER TO GOLF BALL SIZED HAIL ON
SOCIAL MEDIA
0350 PM HAIL LAPLACE 30.07N 90.47W
04/15/2015 E1.75 INCH ST. JOHN THE BAPTI LA PUBLIC
GOLF BALL SIZED HAIL REPORTED TO BROADCAST TV
MET...ESTIMATED TIME BY RADAR
0350 PM HAIL RESERVE 30.08N 90.56W
04/15/2015 E2.00 INCH ST. JOHN THE BAPTI LA NWS EMPLOYEE
0400 PM HAIL LAPLACE 30.07N 90.47W
04/15/2015 E1.00 INCH ST. JOHN THE BAPTI LA STORM CHASER
0426 PM HAIL NEW ORLEANS ARMSTRONG A 29.98N 90.25W
04/15/2015 E0.50 INCH JEFFERSON LA OFFICIAL NWS OBS
0430 PM TSTM WND GST NEW ORLEANS ARMSTRONG A 29.98N 90.25W
04/15/2015 M60.00 MPH JEFFERSON LA OFFICIAL NWS OBS
0442 PM HAIL METAIRIE 30.00N 90.18W
04/15/2015 E1.75 INCH JEFFERSON LA LAW ENFORCEMENT
GOLF BALL SIZED HAIL IN KENNER AND METAIRIE REPORT BY
JPSO
0442 PM HAIL METAIRIE 30.00N 90.18W
04/15/2015 E0.88 INCH JEFFERSON LA BROADCAST MEDIA
&&The office that day
Everything else NWS New Orleans, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 15, 7:18 AM CDT | Dense Fog Advisory | LIX | Assumption, East Baton Rouge, East Feliciana, Iberville, Pointe Coupee, Saint Bernard and 7 more | 102 min |
| Apr 15, 1:42 PM CDT | Special Marine Warning | LIX | 63 min | |
| Apr 15, 2:42 PM CDT | Special Marine Warning | LIX | 63 min | |
| Apr 15, 3:16 PM CDT | Flash Flood Warning | LIX | Ascension, Livingston, Saint James, Saint John the Baptist | 3 hr |
| Apr 15, 3:27 PM CDT | Special Weather Statement | LIX | Saint John the Baptist | 48 min |
| Apr 15, 3:29 PM CDT | Severe Thunderstorm Warning | LIX | Saint James, Saint John the Baptist | 31 min |
| Apr 15, 3:43 PM CDT | Special Marine Warning | LIX | 62 min | |
| Apr 15, 3:48 PM CDT | Tornado Warning | LIX | Saint Charles, Saint John the Baptist | 27 min |
| Apr 15, 4:03 PM CDT | Special Marine Warning | LIX | 27 min | |
| Apr 15, 4:24 PM CDT | Severe Thunderstorm Warning | LIX | Jefferson, Orleans, Saint Charles | 36 min |
| Apr 15, 4:30 PM CDT | Special Marine Warning | LIX | 60 min | |
| Apr 15, 4:44 PM CDT | Special Weather Statement | LIX | Livingston, Tangipahoa | 61 min |
| Apr 15, 5:04 PM CDT | Special Marine Warning | LIX | 56 min | |
| Apr 15, 5:16 PM CDT | Severe Thunderstorm Warning | LIX | Saint Helena, Tangipahoa, Washington | 44 min |
| Apr 15, 5:52 PM CDT | Special Marine Warning | LIX | 83 min | |
| Apr 15, 6:30 PM CDT | Special Weather Statement | LIX | Saint Helena | 60 min |
Nearby
Tornado Warnings in Louisiana, 2015Every tornado warning in 2015Tornadoes in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.